# SDR AALA202212205862

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,716 hours, 26,513 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED AND LUBRICATED LEFT AFT LAVATORY DOOR TRACK PER CMM.
